# SDR FDEA202204281078

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-300
- Aircraft serial: 43541
- Aircraft time: 10,059 hours, 4,590 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

R/H WING LEADING EDGE AT WS 499 (SLAT # 8) HAS A CRACKED FORMER. REPLACED CRACKED FORMER REF E.A. H-5720-T0368255 P1.
